# SDR ASOA2015013012127

- Difficulty date: January 11, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 15,380 hours, 10,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD SILL CAP ANGLE CORRODED AT RS 333 & WL 72.50.  REMOVED ASD SILL UPPER CAP ANGLE IAW SRM 57-42-06-001-001-A01.  DRILLED UP NEW MID CAP ANGLE REF SRM 51-40-11-001-001 & DWG SH670-31825.  INSTALLED NUT PLATES ON MID CAP ANGLE REF SRM 51-42-06-001-001 & DWG SH6700-31825.  INSTALLED MID CAP ANGLE REF SRM 51-41-02-001-001-A02 & DWG SH670-31825.  C/W CLOSEOUT STEPS 5D & 5E OF AMM 52-70-04-400-802-A02, OPS CK GOOD.
